A grid-independent length scale for large-eddy simulations

Piomelli, U., Rouhi, A. ORCID: 0000-0002-7837-418X and Geurts, B.J., 2015. A grid-independent length scale for large-eddy simulations. Journal of Fluid Mechanics, 766, pp. 499-527. ISSN 0022-1120

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of Fluid Mechanics
Creators: Piomelli, U., Rouhi, A. and Geurts, B.J.
Publisher: Cambridge University Press
Date: 10 March 2015
Volume: 766
ISSN: 0022-1120
Identifiers:
NumberType
10.1017/jfm.2015.29DOI
1379025Other
Divisions: Schools > School of Science and Technology
Record created by: Linda Sullivan
Date Added: 28 Oct 2020 12:37
Last Modified: 28 Oct 2020 12:37
URI: http://irep.ntu.ac.uk/id/eprint/41422

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year